# SDR ASAA2021061935146

- Difficulty date: June 19, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 45,261 hours, 13,251 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE AFTER ENGINE SHUT DOWN. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HPSOV SWITCH REF B737-800 AMM 73-21-09. NO EEC FAULTS LOGGED.
